# SDR SWAA2023032118608

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,791 hours, 32,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EXIT SIGN AT OVERWING EXIT ON F/O SIDE MISSING<[01] R&R?D RH OVERWING EXIT EMERGENCY EXIT LIGHT ASSY FWD OF DOOR REF AMM 33-51-01. OPS CHECK GOOD.
